# SDR HNAA2019082600238

- Difficulty date: August 25, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 48,395 hours, 41,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT INOP.   REPLACED RH EMERGENCY LIGHT IAW AMM 33-50-10-000/400-801-A.  OPS CHECK GOOD
